# SDR IPXA2573400

- Difficulty date: April 16, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 22,272 hours, 13,928 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N52381
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C8, UPPER DECK PLATE CORRODED FS 1681, LBL 45 - RBL 60.  REPAIRED IAW EO B757-5310-47099A.
